# SDR C77A20151207001

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 18,221 hours, 14,378 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 00231
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER IS UNABLE TO MOVE TO THE UP POSITION DURING TAKEOFF.  R & R LG LEVER IAW AMM 32-33-01.  REQUIRES OPERATIONS CHECK.  REF WO 1993010.
